# SDR 07FDEA00162

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65489616
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LAV COMP FLOOR WEB IS CORRODED AS MARKED BS 304-342, RBL 41-62, WL 208 REMOVED CORROSION, MATERIAL LOSS BEYOND LIMITS .015, TRANSFERS FASTENER HOLES FOR NEW LAV PANELS.  INSTALLED NEW LAV PANEL, CLASSIFIED AS A MINOR REPAIR, REF SRM 51-10-6 PG 1, 4, 5 SRM 51-30-5 PG 5 AND 51-30-02 PG 3.
